Meeting of Minds Finsler Geometry Conference

University of Alberta, Edmonton, Canada

(Aug. 13-20, 1998)

SCHEDULE

 

Aug. 13

Aug. 14

Aug. 17

Aug. 18

Aug. 19

Plenary Lecture

(9:00-10:00 am)

Antonelli

Miron

Shimada

Faran

Bell

30-Minute Talk

(10:30-11:00 am)

Anastasiei

Shimada

Sabau

Hrimiuc

Munteanu

Brandt

20-Minute Talk

(11:20-11:40 am)

Yamaguchi

Nagano

Rutz

Lackey

Ishikawa

Plenary Lecture

(2:00-3:00 pm)

Matsumoto

Bacso

Aikou

Tamassy

Shen

Bao

30-Minute Talk

(3:30-4:00 pm)

Kozma

Crampin

Zastawniak

Udriste

Kitayama

20-Minute Talk

(4:20-4:40 pm)

Antonelli

Fukui

Hasegawa

Yamaguchi

Lackey

Rutz

Round Table Discussion: Aug. 20, 1998, 9:30-11:00 a.m.

Back to the Main Page